| Catalog Number |
ARS655101 |
| Medical Device Problem Codes |
Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 0mm short assembly screw was packaged in a package with a reference number of a regular length 0mm assembly screw.The wrong screw was in the correct packaging.It did not affect the patient or procedure start time.The physician was able to construct a humeral stem just not with the components that they would have preferred.
Additional Manufacturer Narrative
The reported event of labeling - mislabeling could be confirmed.Photos were provided for investigation and clearly shows the discrepancy in the packaged device and what device should be in the package.A device inspection was not possible since the affected device was not returned, however photos were provided for investigation.The photos confirm that the screw in the package does not match the description of the screw on the label.There are two 0mm assembly screws marketed for the tornier hrs system.Catalog #: ars655101 corresponds to the screw that is 36.5mm in length.Catalog #: ars655118 corresponds to the ¿short¿ screw that is 26.5mm in length.The label of the package for the complaint device states the screw should be the ars655101 but was discovered to be the ars655118 ¿0mm short screw¿.A review of the labeling and device history for the reported lot did not indicate any abnormalities.No indications of material or design related problems were found during the investigation.This event has been escalated to a nc within our quality system for further investigation.Based on the investigation, the root cause was attributed to a manufacturing related issue.It was discovered that ars655118 lot#: az1822082 (quantity (b)(4) and ars655101 lot#: az1322077 (quantity (b)(4) were processed through packaging at the same time.The supplier stated they believe this is a complete swap of lots.They have opened a capa on their end to formalize the root cause and escape.If any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.